D’Alembert functional equation for matrix valued functions

F. Lehlou, M. Moussa, A. Roukbi

Abstract


In this paper, we solve d’Alembert’s functional equation where the function to be determined are defined on the quaternion group Q8and take their values in the complex n×n−matrices.


Full Text: PDF

How to Cite this Article:

F. Lehlou, M. Moussa, A. Roukbi, D’Alembert functional equation for matrix valued functions, Journal of Mathematical and Computational Science, Vol 5, No 6 (2015), 752-761

Copyright © 2015 F. Lehlou, M. Moussa, A. Roukbi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS